MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA 4K UHD XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA 4K UHD XENON LIGHT SOURCE
Model Number CLV-S400
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the results of the investigation, a root cause was not determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed during the device inspection that a non-olympus lamp was used in the subject device.There was no patient involvement.

Brand Name
VISERA 4K UHD XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23380517
Report Number3002808148-2025-19179
Device Sequence Number15726083
Product Code NWB
UDI-Device Identifier04953170374579
UDI-Public04953170374579
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCLV-S400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown